MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SWIVELOCK, SP BC KL 4.75MM; NON-DEGRADABLE FIXATN FASTENER
Model Number SWIVELOCK, SP BC KL 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 3/13/2025, it was reported by a sales representative via email that an ar-2324kbcsp 4.75 mm biocomposite knotless swivelock suture became loose after being hit with a mallet during insertion, additionally, the eyelet of the swivelock broke.This was discovered during a procedure on (b)(6) 2025.Additional information requested on 3/31/2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 complaint allegation is confirmed per picture attached that showed the eyelet had broken off.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation was not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SWIVELOCK, SP BC KL 4.75MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21753727
Report Number1220246-2025-01178
Device Sequence Number15890006
Product Code MAI
UDI-Device Identifier00888867384538
UDI-Public(01)00888867384538(11)240919(17)280831(10)15319966
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSWIVELOCK, SP BC KL 4.75MM
Device Catalogue NumberAR-2324KBCSP
Device Lot Number15319966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown